... reversible after time.? Any thing I can do to help cure these symptoms? Ii onset. Suddenly after 2 fairly high I've doses of gentamicin
Gentamicin - Is nerve damage such as tingling and numbness and cramping in hands due to gentamicin?
- 12 Oct 2016 by Tanea
- neuralgia, gentamicin, dosage, nerves, tingling, nerve, symptom, hand
Added 12 Oct 2016:
I have had sudden onset of numbness, tingling and cramping in both hands after receiving gentamicin . Any help or similar sufferers would be appreciated
No responses have yet been posted. Add your response to this question.
- Gentamicin Information for Consumers
- Gentamicin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gentamicin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2012 • 1 answer
Posted 26 Mar 2017 • 1 answer
Posted 18 Jul 2017 • 2 answers
Posted 10 Sep 2017 • 2 answers
Posted 18 Mar 2018 • 0 answers